# SDR IPXA2015030786744

- Difficulty date: February 24, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 46,180 hours, 15,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587672
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, FOUND DENT MAIN DECK CARGO FLOOR PANEL (232CFF) BETWEEN STA 412 - STA 533, RBL 55-RBL 77, FABRICATE THE REPLACEMENT FLOOR PANEL IAW EO B767-5320-9693-H.
